• Title of article

    Solution to Dalal and Mallows conjecture on monotone property of the joint distribution of order statistics

  • Author/Authors

    Z. D. Bai، نويسنده , , K. S. Kwong، نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی سال 2002
  • Pages
    7
  • From page
    29
  • To page
    35
  • Keywords
    Step-up multiple test procedures , Software Testing
  • Journal title
    Statistics and Probability Letters
  • Serial Year
    2002
  • Journal title
    Statistics and Probability Letters
  • Record number

    139899